UNA APROXIMACIÓN DE NÚMEROS DIFUSOS DE TIPO TRAPEZOIDAL AN APPROXIMATION OF TRAPEZOIDAL TYPE FUZZY NUMBERS

Ingeniare : Revista Chilena de Ingeniería. 2009;17(2):158-165

 

Journal Homepage

Journal Title: Ingeniare : Revista Chilena de Ingeniería

ISSN: 0718-3291 (Print); 0718-3305 (Online)

Publisher: Universidad de Tarapacá

LCC Subject Category: Technology: Mechanical engineering and machinery | Technology: Technology (General): Industrial engineering. Management engineering

Country of publisher: Chile

Language of fulltext: Spanish; Castilian, English

Full-text formats available: PDF, HTML

 

AUTHORS

Y Chalco-Cano
J Pedraza Arpasi
H Román-Flores
G Álvarez-Jáuregui

EDITORIAL INFORMATION

Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 30 weeks

 

Abstract | Full Text

En este trabajo se presenta una aproximación para un número difuso de tipo trapezoidal por una secuencia de números difusos &#949;-diferenciables, es decir, números difusos cuya función de pertenencia es diferenciable en el interior del nivel &#949;. El proceso consiste en la construcción de un número difuso diferenciable usando la sup-min-convolución de un número difuso con un número difuso simétrico casi Gaussiano. Se presenta algunos ejemplos numéricos y un algoritmo computacional para este proceso.<br>In this paper present an approximation for a trapezoidal type fuzzy number by a sequence of &#949;-differentiable fuzzy numbers, i.e. fuzzy numbers with differentiable membership function in the interior of the &#949;-level. The process consists on the construction of a differentiable fuzzy number using sup-min-convolution of a fuzzy number with a quasi-Gaussian fuzzy number. This work shows some numerical examples and a computational algorithm for this process.